# SDR CALA2013050800280

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 47,419 hours, 25,029 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Dcu
- Part number: 421501
- Part serial: 1950
- Condition: Cracked
- Location: Wing
- Part time: 47,419 hours, 25,029 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF LP 7412804 AND 7412805, FOUND RT FUEL QTY INDICATOR INTERMITTENT.  ALSO, HAD ERROR CODE 6.  PERFORMED CAP AND MEG CHECK OF NR 2 TANK WITH NO DEFECTS.  REMOVED, REPLACED, ADJUSTED, TESTED NR 2 DCTU IAW AMM 28-41-03 WITH NO DEFECTS.  REF LP 7412810 FOR CENTER F/Q DISCREPANCY.
